# SDR R61A202001210040

- Difficulty date: January 8, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 16,720 hours, 11,364 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: CRACK RH HORIZONTAL STAB RIB 11 BETWEEN SPAR 1 AND SPAR 2 AS MARKED. PERFORMED 170EO-55-10-0004_1 LEFT AND RIGHT HSTAB RIB 10A, 11A & 12A REPLACEMENTS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
